# SDR DL72S001005

- Difficulty date: May 22, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- Aircraft time: 69,336 hours, 53,696 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A1 LETTER CHECK, 1 INCH CRACK R-1 DOOR AFT FRAME AT LOWER STOP CASTING.  REPAIRED PER MM 52-12-0.
